Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have seasonal allergies. Face and eyes swollen. Related to allergy?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 920 Questions
I have seasonal allergies but recently the left side of my face and my eye swells up. It get worse every time it happens and lasts a couple of days. Is this related to m allergies?
Posted Sat, 15 Jun 2013 in Asthma and Allergy
Answered by Dr. Shashi Dangwal 21 minutes later

Thanks for posting your query on XXXXXXX

You are suffering from allergy and the symptoms mentioned by you are a result of that. Have you been able to identify anything that causes such symptoms like exposure to dust, smoke or contact with any substance like cosmetics, edible items , perfumes etc? How frequent are the symptoms?

If you have been able to identify any causative agents, its best to avoid them. You should also avoid exposure to dust and smoke and harsh sunlight. You may take some anti allergens like levocetrizine whenever symptoms occur. Some times a short course of oral steroids may be required after consulting your family physician. I do hope you do not have any breathing difficulty or difficulty in swallowing. If that happens anytime during these symptoms you should immediately reort to an ER in a hospital.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor